# SDR UALA2012102906234

- Difficulty date: October 29, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 56,764 hours, 6,638 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Thermostat
- Condition: Unsecure
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT WINDOW 2R FREEZING OVER.  HEAT ELEMENT IS BROKEN AND NOT ATTACHED.  FOUND CONTROL THERMOSTAT DETACHED FROM RETAINER SPRING.  SECURED THERMOSTAT ON POSITION AND ACP'D WINDOW HEAT TEST PER MM.  NO FAULT FOUND.  ALSO ACP'D 2R WINDOW INSPECTION PER MM.  NO FAULT FOUND.
